The structure in the large of externally complete minimal surfaces in ${\bf R}^3$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1987), pp. 30-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_7_a5,
author = {V. M. Miklyukov and V. G. Tkachev},
title = {The structure in the large of externally complete minimal surfaces in ${\bf R}^3$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--36},
year = {1987},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_7_a5/}
}
TY - JOUR
AU - V. M. Miklyukov
AU - V. G. Tkachev
TI - The structure in the large of externally complete minimal surfaces in ${\bf R}^3$
JO - Izvestiâ vysših učebnyh zavedenij. Matematika
PY - 1987
SP - 30
EP - 36
IS - 7
UR - http://geodesic.mathdoc.fr/item/IVM_1987_7_a5/
LA - ru
ID - IVM_1987_7_a5
ER -
V. M. Miklyukov; V. G. Tkachev. The structure in the large of externally complete minimal surfaces in ${\bf R}^3$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1987), pp. 30-36. http://geodesic.mathdoc.fr/item/IVM_1987_7_a5/